MAUDE Adverse Event Report: TENEX HEALTH, INC. TX SYSTEM - TXB MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX SYSTEM - TXB MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-3003-001
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840); Pain (1994); Ambulation or Postural Difficulties (2544); Superficial (First Degree) Burn (2685); Swelling/ Edema (4577)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note that the patient's medwatch report included a statement that "infection is noted as possible adverse reaction to procedure, but thermal burn was not mentioned as possible reaction to this procedure." burns are, in fact, included in the list of adverse effects in the ifu provided with every device.
 
Event or Problem Description
A patient reported through the fda medwatch program that they had experienced a thermal burn and an infection following a procedure with a tenex health tx system device.Symptoms manifested five days postoperatively and included pain, swelling, redness and an inability to bear weight on the operative foot.

Brand Name
TX SYSTEM - TXB MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630
9492388220
MDR Report Key17881609
Report Number1000135560-2023-00046
Device Sequence Number7770139
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public(01)00857156006093
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K181367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number554-3003-001
Device Catalogue Number554-3003-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale